Translator Disclaimer
2017 On a generalization of Wolff's ideal theorem for certain subalgebras of $H^\infty (\mathbb D )$
D.P. Banjade, M. Ephrem, A. Incognito, M. Wilkerson
Rocky Mountain J. Math. 47(8): 2535-2544 (2017). DOI: 10.1216/RMJ-2017-47-8-2535

Abstract

We settle an open question proposed by Banjade to generalize Wolff's ideal theorem on certain uniformly closed subalgebras of $H^{\infty }(\mathbb{D} )$. Also, we discuss some subalgebras where Wolff's ideal theorem holds without the additional condition $ F(0) \neq 0$.

Citation

Download Citation

D.P. Banjade. M. Ephrem. A. Incognito. M. Wilkerson. "On a generalization of Wolff's ideal theorem for certain subalgebras of $H^\infty (\mathbb D )$." Rocky Mountain J. Math. 47 (8) 2535 - 2544, 2017. https://doi.org/10.1216/RMJ-2017-47-8-2535

Information

Published: 2017
First available in Project Euclid: 3 February 2018

zbMATH: 06840987
MathSciNet: MR3760305
Digital Object Identifier: 10.1216/RMJ-2017-47-8-2535

Subjects:
Primary: 30H50
Secondary: 32A38, 46J20

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 8 • 2017
Back to Top